Testopro drying me out???
- 05-16-2012, 02:07 PM
- 05-17-2012, 02:38 PM
If anything one of the ingredients have anti-inflammatory effects. NoFollow me on facebook, twitter and youtube, where I share information and videos to help you achieve your physique goals, John Smeton Ftness
- 05-17-2012, 03:37 PM
05-17-2012, 03:54 PM
I was on it 90 days. No worries. My knee had some issues, but I was pushing it too hard. I would b surprised if it was testopro.
Everything I say is fictional and for entertainment purposes only. Do not ask me for sources. I dont have any.
05-18-2012, 05:31 PM
Yeah... I'm too reactive I guess; feel much better today.
Similar Forum Threads
- By legz in forum SupplementsReplies: 0Last Post: 01-19-2010, 04:18 PM
- By conwict in forum SupplementsReplies: 13Last Post: 02-26-2009, 07:44 PM
- By neverstop in forum AnabolicsReplies: 9Last Post: 10-12-2007, 12:41 PM
- By JDog45 in forum AnabolicsReplies: 6Last Post: 01-26-2005, 07:20 AM
- By BigAl in forum SupplementsReplies: 11Last Post: 03-13-2003, 02:26 AM